Journal article icon

Journal article

Exact solutions for stochastic adsorption-desorption models and catalytic surface processes.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physreve.50.957

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Role:
Author
Journal:
Physical review. E, Statistical physics, plasmas, fluids, and related interdisciplinary topics
Volume:
50
Issue:
2
Pages:
957-971
Publication date:
1994-08-05
DOI:
EISSN:
1095-3787
ISSN:
1063-651X
URN:
uuid:a4ab1c83-553c-41cd-805e-9b53899457d7
Source identifiers:
26827
Local pid:
pubs:26827
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP